# SDR AALA202102019024

- Difficulty date: January 26, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 11,391 hours, 4,633 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPLACED EMERGENCY LIGHT BATTERIES IAW WORK CARD 05-92-63, BATTERIES REQUIRE CHARGING AND OPS CHECK.  PERFORMED CHARGE AND OPS CHECK OF EMERGENCY LIGHTS IAW AMM 33-51-06.
